Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine (Stablon) withdrawal symptoms sukarno

Posted by Sigismund on December 5, 2007, at 18:32:50

In reply to Tianeptine (Stablon) withdrawal symptoms, posted by sukarno on December 3, 2007, at 5:23:38

Hi Paul

Tianeptine turned nasty on me, for some reason or other.
Instead of feeling nice on it I began to feel (for want of a better word) uneasy. Maybe agitated?
Anyway this was after a year of no problems on 3 or 4 per day.

Since then I have halved the dose to 1/2 tab 3 times a day, without brain zaps.
I may have breakthrough depression, it's hard to say.
My state of mind is problematic, which is the norm for me.

After this morning's half I again felt weirdly stimulated, almost distressed.

I'm hoping I will just be able to stop without difficulty, but naturally worry that things will get worse.

Very recently I tried adding ashwaganda and SAMe (200mg am), and thought it was a good idea at the time.

So maybe for me stopping it will be less of a problem than continuing to take it?

I may titrate.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Sigismund thread:798414
URL: http://www.dr-bob.org/babble/wdrawl/20070929/msgs/798989.html